Hello Dr, I am Ankit, 35 year old married man.
Due to low levels of Vitamin D3.
Thanks for posting your query.
The symptoms that you are having can be related to depression and vitamin D3 deficiency. The weakness should improve with regular vitamin D3 supplements at least 60,000IU every week. It is better to take a nutrient rich diet with more of green leafy vegetables and fresh fruits to keep your energy levels high. Do continue with the medicines that you are taking for depression and anxiety after consulting your physician.
I hope this answers your query.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
For future query, you can directly approach me through my profile URL http://bit.ly/Dr-Praveen-Tayal
Wishing you good health.
Dr. Praveen Tayal.
You can take it for 8 weeks.
Thanks for writing again.
You need to take the supplement of vitamin D3 60,000IU once a week for at least 8 weeks and then get the values re checked to see if it normalizes.
Hope my answer is helpful.
Do accept my answer in case there are no further queries.
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
- Can spinal stenosis cause joints pain and swollen ankle, thighs and knees?
- Having lower back pain with tickling and pulsating sensation. What could...
- MRI of knee showed occult displaced fracture. What is it and what is the...
- What is the cause and treatment for painful knee with walking difficulty?
- Having ump into superclavical. What could the long tube feeling be?
- MRI findings show posterior disc bulges at L5-S1 and L4-5 levels....
- MRI scan shows Lumbar spondylosis. Suggest
- What causes pain in left groin and lower back and how can it be treated?
- Had MRI scan of right ankle and prescribed with zyloric for reduction of...
- What would be the cause of sudden neck pain on one side?